# SDR FDEA2019082101957

- Difficulty date: August 20, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 102,985 hours, 20,419 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: ADA0253505
- Condition: Worn
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR HINGE , DOOR SIDE IS WORN P/N ADA0253-505 REMOVED AND REPLACE DOOR HINGE SEGMENT PER DWG. ADA0253 ANDSRM 51-33-01.
